Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 95, NWS Pueblo, CO

June 27, 2022Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2022, 3:42 PM MDT for Fremont County, Teller County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2022, 3:42 PM MDT (21:42 UTC)
Expired
Jun 27, 2022, 4:15 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 84 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WUUS55 KPUB 272142
SVRPUB
COC043-119-272215-
/O.NEW.KPUB.SV.W.0095.220627T2142Z-220627T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
342 PM MDT Mon Jun 27 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Fremont County in central Colorado...
  Southeastern Teller County in central Colorado...

* Until 415 PM MDT.

* At 341 PM MDT, a severe thunderstorm was located over Victor, or 16
  miles southwest of Colorado Springs, moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Fremont and southeastern Teller Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3872 10517 3878 10510 3874 10495 3862 10508
TIME...MOT...LOC 2141Z 304DEG 6KT 3872 10510 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MOORE
3 follow-up statements
119 
WWUS55 KPUB 272150
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
350 PM MDT Mon Jun 27 2022

COC043-119-272215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-220627T2215Z/
Fremont CO-Teller CO-
350 PM MDT Mon Jun 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN FREMONT AND SOUTHEASTERN TELLER COUNTIES...

At 350 PM MDT, a severe thunderstorm was located near Victor, or 16
miles southwest of Colorado Springs, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Fremont and southeastern Teller Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3870 10514 3875 10509 3874 10495 3862 10508
TIME...MOT...LOC 2150Z 305DEG 7KT 3871 10508 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
429 
WWUS55 KPUB 272200
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
400 PM MDT Mon Jun 27 2022

COC043-119-272215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-220627T2215Z/
Fremont CO-Teller CO-
400 PM MDT Mon Jun 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN FREMONT AND SOUTHEASTERN TELLER COUNTIES...

At 400 PM MDT, a severe thunderstorm was located near Victor, or 15
miles southwest of Colorado Springs, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Fremont and southeastern Teller Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3870 10512 3875 10509 3873 10496 3868 10502
      3863 10507
TIME...MOT...LOC 2200Z 299DEG 7KT 3870 10505 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
577 
WWUS55 KPUB 272206
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT Mon Jun 27 2022

COC043-119-272216-
/O.EXP.KPUB.SV.W.0095.000000T0000Z-220627T2215Z/
Fremont CO-Teller CO-
406 PM MDT Mon Jun 27 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FREMONT AND
SOUTHEASTERN TELLER COUNTIES WILL EXPIRE AT 415 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3870 10512 3875 10509 3873 10496 3868 10502
      3863 10507
TIME...MOT...LOC 2206Z 304DEG 6KT 3870 10504 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:05 PM MDT, 37 minutes earlier.

Area forecast discussion, Jun 27, 3:05 PM MDT, 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
305 PM MDT Mon Jun 27 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 254 PM MDT Mon Jun 27 2022

Key messages:

1) Isolated showers and thunderstorms are expected tomorrow
afternoon, which poses a low risk for flash flooding over the Chalk
Cliffs and the burn scars.

Currently:

Showers have moved out the region over the eastern plains, but
showers and thunderstorms have developed over mountains and parts of
the mountain valleys. Environmentally, clearing over the mountain
and mountain valleys has allowed for an increase in instability,
with values near 1000 J/kg across the I-25 corridor and west. 0-6km
bulk shear values are around 30 to 35 kts over the El Paso County,
in response to low level winds from the east-southeast and upper
level wind from the Northwest. One note is that the winds are
notably stronger than model's depiction of what was supposed to
happen today, meaning that there is more mass transport heading
towards the Pikes Peak Region. This leads me to believe there is a
bit better of a chance for thunderstorm development later this
afternoon and into this evening.

Tonight and Tomorrow:

Scattered showers and thunderstorms are expected over the mountains,
mountain valleys, and the northern I-25 corridor this evening. With
thunderstorms developing in an environment with around 1000 J/kg of
CAPE, there is a chance for flash flooding over the Chalk Cliffs and
the Decker and Hayden Pass burn scar. Like mentioned before there is
the possibility for a stronger storm over the northern I-25 corridor
in El Paso County, since the environment has around 1000 J/kg of
CAPE and 0-6km bulk shear values of around 30 to 35 kts. All storms
should dissipate by around midnight tonight.

Thunderstorm coverage will become more isolated than scattered
tomorrow afternoon, but as with previous day before tomorrow, there
is a low end chance for burn scar flash flooding and flash flooding
over the Chalk Cliffs. Environmentally, CAPE values greater than 500
J/kg are expected over the majority of the region, however the
limiting factor will be any large scale ascent to initiate
thunderstorms. We will return to the warm temperatures tomorrow,
with high temperatures in the low to mid 90s across the plains and
the upper 70s to low 80s over the mountain valleys.

.LONG TERM...(Tuesday night through Monday)
Issued at 254 PM MDT Mon Jun 27 2022

Key messages:

1) Isolated PM thunderstorms are going to be possible over the
mountains, with a very slight chance over the adjacent plains/I-25
corridor on Wednesday.

2) Better chance of widely scattered PM thunderstorms over the
mountains and an increasing chance over the plains on Thursday. Most
areas will see a chance of PM storms from Friday through Monday.

3) Temperatures will be very warm Wednesday through Thursday,
followed by a slight cooling trend on Friday through Saturday after
passage of a cool front Thursday afternoon. Temperatures will
rebound again Sunday through Monday.

Detailed discussion:

Tuesday night through Wednesday...

Any remaining isolated showers and/or thunderstorms over the
mountains will continue to diminish during the evening hours on
Tuesday. The HRRR is showing only a few discrete cells being over
the San Juans until around 7 PM and then a weak cell a little later
in evening around 10 PM over the northern Sawatch Range. The NAM 4km
Nest is similar in showing a few cells still over the central
mountains and Rampart Range, and one discrete cell over the southern
Sangre de Cristo Mountains, which all weaken by 9 PM. Skies will
continue to clear and winds will become light across all of the CWA
with temperatures dropping down into the mid 50s to low 60s over the
plains, and the upper 30s to around 50 for high country.

The ridge will begin to flatten and troughing upstream will allow
for the mid and upper level winds to become a little more
southwesterly at the 700mb level and westerly at the 500mb level.
The monsoonal moisture plume does tend to be shifted back to the
west a bit more than the models have been displaying in previous
days. Mid level flow will become primarily out of the northwest,
although with moisture an instability lacking, most of the
thunderstorms that do form from orographic lifting will remain over
the mountains. With mid level flow being relatively weak, there is
the possibility that some thunderstorms that develop over burn scar
areas could become stationary and bring about the possibility of
flash flooding, although the risk of this is low. Instability will
be even less over the plains, and therefore any thunderstorms that
do move off the mountains and over the adjacent plains will likely
be short lived. Temperatures will warm back to the seasonal average
or even slightly above for locations on the plains and southerly
flow at the surface increases. downsloping southwesterly winds will
result in very warm temperatures over the plains and valleys, near
100 degrees for some locations in the lower Arkansas River Valley.

Thursday through Friday...

On Thursday, with even more of a west-northwesterly mid level wind
flow as weak longwave troughing to the north sends a minor 500mb
perturbation over the region. This will also send a cool front
through the area during the afternoon on Thursday, although timing
is not completely certain at this point as models vary. If the front
moves through a little sooner than what the ensembles reflect at
this time (of around 3 PM over the northern portions of the CWA and
5 PM over southern portions), then this could keep max temperatures
from getting to be quite as warm as what is currently displayed on
the plains and also allow for some potentially stronger to severe
thunderstorm development along the boundary. Otherwise, max
temperatures will be very warm with the downsloping southwesterly
winds ahead of the trough, heating up the valleys and the plains at
or slightly above the seasonal average.

On Friday, as the monsoonal moisture plume remains in place and
there is persistent northwesterly flow in the mid to upper levels,
thunderstorms will become widely scattered to numerous during the
afternoon and then move over the plains later in the evening.
Potential flash flooding with ample moisture available will be
possible, especially over burn scar areas. Behind the frontal
passage on Thursday afternoon, cooler air advection will result in a
cooling trend on Friday through Saturday, where high temperatures
will be anywhere from 5 to 10 degrees below the seasonal average.

Saturday through Monday...

Ensembles and deterministic models have varied slightly but remain
fairly consistent with the longwave trough propagating to the
northeast and then ridging occuring behind it over the Great Basin
on Saturday that will move over the region on Sunday and Monday with
a negatively tilted axis. There will also be a decaying upper level
low over California and the remnants of a tropical system that will
be absorbed into the ridge and enhance the mid level monsoonal
moisture plume. This will allow for further destabilization in the
mid levels, allowing for an uptick in thunderstorm development later
in the afternoon and evening over most areas for all three days.
With the 700-500mb level winds remaining out of the west-northwest,
this will help to push off any convection over the mountains into
the plains by later in the evening. Numerous thunderstorms could
result in flash flooding, especially over burn scar areas.
Temperatures will be the coolest on Saturday, then begin to warm
back up by Sunday through Monday as the ridge moves over and
southerly to southwesterly surface winds increase over the CWA.
-Stewey

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 254 PM MDT Mon Jun 27 2022

All TAF stations, KALS, KCOS and KPUB, will have VFR conditions
through the end of the forecast period.  Winds will be mostly light
at all TAF stations, but will have brief gusty periods due to
outflow winds during showers and thunderstorms.  Cigs could lower at
any of the TAF stations during thunderstorm activity, but the
prevailing condition is expected to be VFR.  Overnight at KPUB,
according to model soundings, there will be a period of ground
saturation, but conditions are not looking favorable for radiational
fog formation.
- RISER

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RISER/SKELLY
LONG TERM...STEWARD
AVIATION...RISER/SKELLY
Hazardous weather outlook, Jun 27, 11:49 AM MDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1149 AM MDT Mon Jun 27 2022

COZ058>089-093>099-281800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1149 AM MDT Mon Jun 27 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms are expected to
develop over mainly the mountains and mountain valleys this
afternoon into this evening. If those showers develop over a burn
scar or the chalk cliffs, flash flooding will be possible. A few
storms may move east into the Interstate 25 corridor, especially
across El Paso and Pueblo Counties. While the risk of severe
weather is low at this time, a few stronger storms capable of
producing wind gusts to around 50 mph and hail to the size of
pennies are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered higher based afternoon thunderstorms will
remain possible into the middle of the work week, with the best
coverage of storms expected over the higher terrain. More widespread
showers and thunderstorms will return for later in the work week
and into the 4th of July Holiday weekend, with an expected
resurgence of available moisture across the Rockies. This will
again lead to an increased threat of flash flooding, especially
over area burn scars.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

SKELLY/23

In the hours before

Local storm report, Jun 27, 12:47 PM MDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT MON JUN 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       5 NNE SPANISH PEAKS     37.45N 104.92W
06/27/2022  M0.68 INCH       HUERFANO           CO   TRAINED SPOTTER

            0.68 INCHES OF MODERATE TO HEAVY RAIN
            OVERNIGHT. 1.00 REPORTED ON 6/26 FOR A STORM
            TOTAL OF 1.68 INCHES.

&&
Special weather statement, Jun 27, 2:50 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Mon Jun 27 2022

COZ060-065-069-272115-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
250 PM MDT Mon Jun 27 2022

...A strong thunderstorm will impact portions of north central
Saguache County through 315 PM MDT...

At 248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bonanza, or 15 miles southwest of Decker Burn Scar, moving southeast
at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3825 10624 3834 10612 3825 10592 3807 10614
TIME...MOT...LOC 2048Z 314DEG 9KT 3824 10612

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MOORE
Special weather statement, Jun 27, 3:28 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
328 PM MDT Mon Jun 27 2022

COZ081-083-272200-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
328 PM MDT Mon Jun 27 2022

...A strong thunderstorm will impact portions of northeastern Fremont
and southeastern Teller Counties through 400 PM MDT...

At 328 PM MDT, Doppler radar was tracking a strong thunderstorm over
Victor, or 18 miles southwest of Colorado Springs, moving southeast
at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Fremont and southeastern Teller Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3873 10526 3881 10513 3872 10497 3858 10515
TIME...MOT...LOC 2128Z 319DEG 8KT 3872 10514

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:50 PM MDTSpecial Weather StatementPUBSaguache25 min
Jun 27, 3:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 27, 4:27 PM MDTSpecial Weather StatementPUBCuster33 min
Jun 27, 4:38 PM MDTSpecial Weather StatementPUBFremont37 min
Jun 27, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont, Saguache2 hr
Jun 27, 4:51 PM MDTSpecial Weather StatementPUBFremont24 min
Jun 27, 5:12 PM MDTSpecial Weather StatementPUBAlamosa33 min
Jun 27, 5:16 PM MDTSpecial Weather StatementPUBFremont29 min
Jun 27, 5:34 PM MDTSpecial Weather StatementPUBSaguache26 min
Jun 27, 5:55 PM MDTSpecial Weather StatementPUBCuster35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.